Parametrization of the regular equivalences of the canonical controller

Share/Save/Bookmark

Julius, A. Agung and Polderman, Jan Willem and Schaft van der, Arjan (2008) Parametrization of the regular equivalences of the canonical controller. IEEE Transactions on Automatic Control, 53 (4). pp. 1032-1036. ISSN 0018-9286

[img]
Preview
PDF
144Kb
Abstract:We study control problems for linear systems in the behavioral framework. Our focus is a class of regular controllers that are equivalent to the canonical controller. The canonical controller is a particular controller that is guaranteed to solve the control problem whenever a solution exists. However, it has been shown that, in most cases, the canonical controller is not regular. The main result of the note is a parametrization of all regular controllers that are equivalent to the canonical controller. The parametrization is then used to solve two control problems. The first problem is related to designing a regular controller that uses as few control variables as possible. The second problem is to design a regular controller that satisfies a predefined input-output partitioning constraint. In both problems, based on the parametrization, we present algorithms for designing the controllers.
Item Type:Article
Copyright:© 2008 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/65458
Official URL:http://dx.doi.org/10.1109/TAC.2008.919515
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page